# SDR 99ZZZX2824

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 6519270XX
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 25775.  DURING INSPECTION OF AREA DUE TO REMOVAL OF FLAP FOR GROUND DAMAGE, FOUND SHIMS MIGRATED ON PAD A.  REMOVED TRACK TO REPLACE.  REMOVED AND REPLACED SHIMS AND NR 4 FLAP TRACK IAW BOEING SB 727-57-0178 REV 5.  (X)
